Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 48, NWS El Paso, TX

May 21, 2012Hudspeth County, Texas; Otero County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at May 21, 2012, 4:29 PM MDT for Hudspeth County, Texas; Otero County, New Mexico. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2012, 4:29 PM MDT (22:29 UTC)
Expired
May 21, 2012, 5:15 PM MDT
In force
46 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

Counties Otero County, NM, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 89 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 4:55 PM MDTHAIL 1.2514 Ne Hueco Tanks, NMOFF DUTY FORECASTER FOUND A WIDE SWATH OF HAIL 0.75 INCH TO 1.25 INCH IN DIAMETER.
May 21, 4:55 PM MDTHAIL 1.2514 Ne Hueco Tanks, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
2786 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS54 KEPZ 212229
SVREPZ
NMC035-TXC229-212315-
/O.NEW.KEPZ.SV.W.0048.120521T2229Z-120521T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
429 PM MDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHWESTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 515 PM MDT

* AT 422 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 
MPH WIND GUSTS.  THIS STORM WAS LOCATED 22 MILES EAST OF MCGREGOR 
RANGE BASE...MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOMA LINDA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

&&

LAT...LON 3179 10549 3179 10599 3181 10600 3216 10598
      3217 10558
TIME...MOT...LOC 2228Z 346DEG 25KT 3205 10579

$$

FAUSETT
1 follow-up statement
582 
WWUS54 KEPZ 212308
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
508 PM MDT MON MAY 21 2012

NMC035-TXC229-212315-
/O.CON.KEPZ.SV.W.0048.000000T0000Z-120521T2315Z/
HUDSPETH TX-OTERO NM-
508 PM MDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OTERO AND NORTHWESTERN HUDSPETH COUNTIES UNTIL 515 PM MDT...

AT 500 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED 16 MILES WEST OF CORNUDAS...MOVING SOUTH AT 30 
MPH. IT WILL LIKELY REMAIN SEVERE AND THUS THE WARNING WILL BE 
EXTENDED AS IT CONTINUES TO TRACK SOUTHWARD INTO NORTHWESTERN 
HUDSEPTH COUNTY. 

LOCATIONS IMPACTED INCLUDE...
  LOMA LINDA...

LAT...LON 3179 10549 3179 10599 3181 10600 3216 10598
      3217 10558
TIME...MOT...LOC 2306Z 346DEG 25KT 3179 10571

$$

FAUSETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:58 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 21, 2:58 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
258 PM MDT MON MAY 21 2012

.SYNOPSIS...
MOISTURE MOVED INTO THE REGION LAST NIGHT AND THAT WILL HELP FUEL
SOME EVENING THUNDERSTORMS. A FEW STORMS MAY PRODUCE STRONG WINDS
AND HAIL. WE WILL DRY OUT AND HEAT FOR THE REST OF WEEK.
TEMPERATURES ON TUESDAY AND WEDNESDAY WILL APPROACH 100 IN THE
LOWLANDS. WE WILL SEE VERY WINDY CONDITIONS ON BOTH WEDNESDAY AND
THURSDAY.

&&

.DISCUSSION...
MOISTURE MOVED INTO THE REGION LAST NIGHT ON THE HEELS OF A WEAK
EAST PUSH LAST NIGHT. SO WE HAVE A DECENT AMOUNT OF MOISTURE AND
WITH THE EAST WINDS AT THE SURFACE AND WESTERLY WINDS ALOFT WE
HAVE THE RIGHT MIXTURE FOR SOME PRETTY STRONG TO SEVERE STORMS. NO
REAL FOCUS TO FIRE THE STORMS SO THEY WILL POP HERE AND THERE AND
THEN WE WILL SEE WHAT THE OUTFLOWS ARE ABLE TO POP UP LATER IN THE
EVENING. ON TUESDAY THE WESTERLY SURFACE WINDS WILL BEGIN TO MOVE
BACK INTO THE REGION SO THAT WILL PUSH MOST OF THE MOISTURE EAST
OF THE AREA EXCEPT FOR MAYBE THE SACS WHERE YOU COULD SEE ONE MORE
AFTERNOON OF THUNDERSTORMS. ALSO ON TUESDAY AND AGAIN ON WEDNESDAY
WE WILL SEE TEMPERATURES WELL ABOVE NORMAL WHICH WILL PUT OUR
LOWLAND TEMPERATURES NEAR 100 DEGREES.

ON WEDNESDAY WE WILL SEE AN APPROACHING UPPER LEVEL STORM SYSTEM
MOVE INTO THE COLORADO ROCKIES WHILE AT THE SAME TIME A STRONG LEE
SIDE TROUGH WILL DEVELOP OVER SOUTHEASTERN COLORADO. THIS WILL
HELP GENERATE VERY STRONG WINDS ON BOTH WEDNESDAY AND THURSDAY.
WEDNESDAY LOOKS LIKE IT WILL BE THE STRONGER OF THE TWO DAYS WITH
WINDS CLOSE TO ADVISORY LEVELS. WITH IT BEING SO WARM ON WEDNESDAY
WE WILL LIKELY SEE LOTS OF BLOWING DUST IN ADDITION TO THE WINDS.
FOR THE WEEKEND A DEEPER TROUGH WILL SETTLE INTO THE WEST WHICH
WILL TURN OUR FLOW TO THE SOUTH. RIGHT NOW THE ECMWF KEEPS THE
MOISTURE PRETTY FAR TO THE EAST WHILE THE GFS AND DGEX ARE STILL
TO THE EAST BUT JUST BARELY. RIGHT NOW I WILL KEEP THE EXTENDED
FORECAST DRY BUT WE WILL NEED TO KEEP AN EYE ON JUST WHERE THE
MOISTURE LOOKS LIKE IT WILL END UP.

&&

.AVIATION...VALID 22/12Z-23/12Z.
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD AT ALL TERMINALS.
EAST-SOUTHEAST WINDS WILL CONTINUE THROUGH THE EVENING HOURS.
DEWPOINTS ABOVE 40F WILL REMAIN IN PLACE OVER THE TULAROSA BASIN...
AND POINTS SOUTH AND EAST.  THUNDERSTORMS OVER THE HIGHER TERRAIN OF
THE SACRAMENTO MOUNTAINS AND OTERO MESA WILL SLOWLY MOVE INTO THE
LOWER ELEVATIONS THIS EVENING...AND WILL BRING WITH THEM THE THREAT
OF MICROBURSTS AS THEY MOVE INTO THE DRY LOW-LEVEL AIRMASS.  THE
RISK FOR THUNDERSTORMS AT AREA TERMINALS...PRIMARILY ELP...IS LOW...
BUT EAST-NORTHEAST OUTFLOW WINDS MAY REACH KELP LATER THIS EVENING.

OTHERWISE...EXPECT TSRA ACTIVITY TO DIE OFF WITHIN A COUPLE HOURS OF
SUNSET.  WINDS OVERNIGHT WILL GENERALLY BE LIGHT AND VARIABLE... AND
BECOMING SOUTHERLY TOMORROW...WITH SOUTHWEST WINDS EXPECTED OVER
SOUTHWESTERN NEW MEXICO.  WINDS IN THIS AREA MAY BECOME GUSTY LATE
IN THE AFTERNOON... 20 TO 25 KNOTS WITH GUSTS 30 TO 35 KT.

&&

.FIRE WEATHER...
ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING OVER THE SACRAMENTO
MOUNTAINS...OTERO MESA...AND SAN ANDRES MOUNTAINS OVER THE PAST
COUPLE HOURS.  SO FAR JUST SOME MODERATE CU OVER THE GILA REGION
WITH A LITTLE BIT HEALTHIER CU OVER THE BLACKS RANGE.  THE THREAT
OF DRY LIGHTNING STRIKES HAS DIMINISHED OVER THE GILA WEST OF THE
BLACKS RANGE...BUT WILL CONTINUE THROUGH THE EARLY EVENING HOURS
ELSEWHERE.  LARGE HAIL IS POSSIBLE WITH STORMS OVER THE SACS AND
OTERO MESA...AND STRONG WIND GUSTS WILL BE POSSIBLE OVER LOWLAND
AREAS EAST OF THE RIO GRANDE.

OTHERWISE...THE FOCUS WILL QUICKLY SHIFT TO THE WIND THREAT
BEGINNING IN SOUTHWEST NEW MEXICO TUESDAY AFTERNOON...AND ALL
OTHER ZONES WEDNESDAY AND POSSIBLY THURSDAY.  THERE IS A VERY
SLIGHT CHANCE OF DRY LIGHTNING OVER THE SACRAMENTOS TUESDAY
AFTERNOON AS SOME LIMITED RESIDUAL MOISTURE MAY HOLD ON IN
THAT AREA.

RED FLAG WARNINGS HAVE BEEN ISSUED FOR WESTERN ZONES TUESDAY...
AND ALL NEW MEXICO ZONES FOR WEDNESDAY.  LEFT THE WATCH IN
PLACE FOR FAR WEST TEXAS WHERE SOME AREAS...ESPECIALLY HUDSPETH
COUNTY...MIGHT JUST FALL SHORT OF CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72 100  75 100  73 /  10  10   0   0   0
SIERRA BLANCA           67  95  66  95  67 /  20  10   0   0   0
LAS CRUCES              63  98  61  97  61 /  10   0   0   0   0
ALAMOGORDO              64  94  62  93  64 /  20  10   0   0   0
CLOUDCROFT              45  77  43  78  41 /  20  10   0   0   0
TRUTH OR CONSEQUENCES   64  95  63  94  63 /  10   0   0   0   0
SILVER CITY             55  87  56  87  52 /  10   0   0   0   0
DEMING                  63  96  59  95  60 /  10   0   0   0   0
LORDSBURG               62  99  57  98  60 /  10   0   0   0   0
WEST EL PASO METRO      72  99  73  97  72 /  10  10   0   0   0
DELL CITY               59  94  61  96  61 /  20  10   0   0   0
FORT HANCOCK            70 101  71 101  70 /  10  10   0   0   0
LOMA LINDA              63  92  62  94  60 /  10  10   0   0   0
FABENS                  69 101  72  99  70 /  10  10   0   0   0
SANTA TERESA            67  98  67  97  67 /  10  10   0   0   0
WHITE SANDS HQ          72  95  70  94  71 /  20  10   0   0   0
JORNADA RANGE           58  96  55  94  55 /  10  10   0   0   0
HATCH                   61  94  59  93  60 /  10   0   0   0   0
COLUMBUS                67  96  64  96  65 /  10   0   0   0   0
OROGRANDE               69  97  67  98  68 /  20  10   0   0   0
MAYHILL                 51  83  50  85  50 /  20  10   0   0   0
MESCALERO               43  82  46  85  44 /  20  10   0   0   0
TIMBERON                46  83  48  85  46 /  20  10   0   0   0
WINSTON                 51  87  49  86  49 /  20   0   0   0   0
HILLSBORO               58  88  56  88  55 /  10   0   0   0   0
SPACEPORT               63  94  62  91  63 /  10   0   0   0   0
LAKE ROBERTS            49  91  44  92  45 /  10   0   0   0   0
HURLEY                  54  90  50  90  50 /  10   0   0   0   0
CLIFF                   46  92  48  90  50 /  10   0   0   0   0
MULE CREEK              42  91  44  90  43 /  10   0   0   0   0
FAYWOOD                 55  90  50  90  50 /  10   0   0   0   0
ANIMAS                  62  96  57  97  57 /  10   0   0   0   0
HACHITA                 60  98  55  97  56 /  10   0   0   0   0
ANTELOPE WELLS          64  98  60  95  60 /  10   0   0   0   0
CLOVERDALE              59  91  57  92  53 /  10   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NMZ110-111.

TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR TXZ055-056.

&&

BRICE/HARDIMAN
Hazardous weather outlook, May 21, 6:40 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
640 AM MDT MON MAY 21 2012

NMZ412>417-TXZ418>424-221215-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
640 AM MDT MON MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW OF THESE
STORMS COULD PRODUCE PEA SIZE HAIL AND GUSTY WINDS OVER 50 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SLIGHT CHANCE OF THUNDERSTORMS TUESDAY OVER THE SACRAMENTO MOUNTAINS
AND EASTERN HUDSPETH COUNTY. STRONG WINDS AND BLOWING DUST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

NMZ401>411-211215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
606 AM MDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW
STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG WINDS AND BLOWING DUST WEDNESDAY. OTHERWISE NO HAZARDOUS
WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

HEFNER

In the hours before

Special weather statement, May 21, 12:14 PM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1214 PM MDT MON MAY 21 2012

NMZ414>416-211915-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-SACRAMENTO
MOUNTAINS ABOVE 7500 FEET NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET NM-
1214 PM MDT MON MAY 21 2012

...STRONG THUNDERSTORMS THREATENING CENTRAL OTERO COUNTY THROUGH 115
PM MDT...

AT 1203 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLOUDCROFT.
THIS STORM WAS NEARLY STATIONARY...WITH HEAVY RAINFALL PERSISTING
OVER THE SAME LOCATION.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING.

LOCATIONS IMPACTED INCLUDE...
  WEED...
  SACRAMENTO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

FAUSETT
Special weather statement, May 21, 2:32 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
232 PM MDT MON MAY 21 2012

NMZ413-414-417-212115-
OTERO MESA NM-SOUTHERN TULAROSA BASIN NM-WEST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET NM-
232 PM MDT MON MAY 21 2012

...STRONG THUNDERSTORMS THREATENING CENTRAL OTERO COUNTY THROUGH 315
PM MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES EAST OF OROGRANDE...MOVING EAST AT 10
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF CENTRAL OTERO COUNTY.

HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:40 PM MDTFire Weather WatchEPZEl Paso, Hudspeth33 hr
May 21, 2:13 PM MDTRed Flag WarningEPZEl Paso, Hudspeth55 hr
May 21, 3:15 PM MDTSevere Thunderstorm WarningEPZHudspeth45 min
May 21, 3:44 PM MDTSevere Thunderstorm WarningEPZHudspeth46 min
May 21, 5:16 PM MDTSevere Thunderstorm WarningEPZHudspeth44 min
May 21, 12:32 PM MDTSevere Thunderstorm WarningEPZOtero20 min
May 21, 1:00 PM MDTSevere Thunderstorm WarningEPZOtero45 min
May 21, 1:44 PM MDTSevere Thunderstorm WarningEPZOtero46 min
May 21, 2:13 PM MDTRed Flag WarningEPZCatron, Grant, Hidalgo, Luna, Sierra31 hr
May 21, 2:27 PM MDTSevere Thunderstorm WarningEPZOtero48 min
May 21, 3:02 PM MDTSevere Thunderstorm WarningEPZOtero20 min
May 21, 3:06 PM MDTSevere Thunderstorm WarningEPZOtero39 min
May 21, 3:43 PM MDTSevere Thunderstorm WarningEPZOtero47 min
May 21, 3:48 PM MDTSevere Thunderstorm WarningEPZOtero, Sierra42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.